Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

New diet pill swells inside your stomach to make you feel full.

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
Maraya1969 Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Jul-14-08 12:22 AM
Original message
New diet pill swells inside your stomach to make you feel full.
(I have to put my email address in to get to the article. But I know someone who tried it and I'm going to check with her tomorrow to see what happened. If it makes you feel like you just ate a plate full of spaghetti I'd go for it. Then again I am vain and insane over the 25 pounds I need to lose. Plus the new medications I'm taking seem to be putting weight on me. :-(

A new diet pill that may hit the market in May 2008 actually swells inside your stomach to make you feel like youve eaten a nice plate of spaghetti.

It creates the sensation of being full because it contains an extremely absorbent powder that expands to more than 1,000 times its size when combined with water.

The substance was discovered while the researchers were designing a new lining for diapers but instead of using it to absorb liquid, they say it creates a tennis ball-sized lump in the stomach, and can ward off appetite for the better part of the day.

This pill is still in the testing stages, but, not surprisingly, has already secured financing to move forward.

Hopefully all of you reading this will choose to fill your stomachs and satisfy your appetites with healthy food, and leave the absorbent powder for the diapers.

Telegraph June 28, 2007

http://v.mercola.com/blogs/public_blog/New-Diet-Pill-Ex...
Printer Friendly | Permalink |  | Top
KitchenWitch Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Jul-14-08 12:24 AM
Response to Original message
1. I would be afraid of the possible side effects.
:scared:
Printer Friendly | Permalink |  | Top
 
Fleshdancer Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Jul-14-08 12:27 AM
Response to Original message
2. and how does the body rid itself of this tennis ball-sized lump?
Wow. That sounds gross. :scared:
Printer Friendly | Permalink |  | Top
 
CaliforniaPeggy Donating Member (1000+ posts) Send PM | Profile | Ignore Mon Jul-14-08 12:28 AM
Response to Original message
3. I would not do this...
Losing weight is simple...

NOT easy, but simple.

Exercise more, eat less...

That's it...

Works for me...

Eat sensibly, work out and enjoy yourself...

Do what you can live with!

This pill is a gimmick. What happens when you stop taking it? The weight goes back on, because you didn't learn new, healthy habits...

Don't do it.

I've lost 50 pounds over the last 10 years or so...No starvation, no deprivation...

:shrug:
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Fri Dec 26th 2014, 07:37 AM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC